# SDR REXA2018100200926

- Difficulty date: September 28, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 9,788 hours, 6,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82706
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS IN ROW 12 SEAT A AND D APPROX AT KNEE LEAVEL ARE INOP R/R PS37 EPSU BATTERY PACK IAW JOB CARD 33-900-701 OPC GOOD OK FOR SERVICE.
